# SDR DXTA2022091270080

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 120
- Aircraft serial: 680A0261
- Aircraft time: 1,983 hours, 1,290 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: RIGHT MAIN BRAKE IS VERY SOFT.  HARD TO MAINTAIN DIRECTIONAL CONTROL ON LANDING. // SIGNOFF// BLED AIR FROM THE RH IB BRAKE. NO AIR FOUND IN RH OB BRAKE. PERFORMED TAXI CHECKS WHILE MONITORING THE PRESSURES ON THE MAINTENANCE DATA PAGE. BRAKES ARE APPLYING PRESSURE EVENLY. PEDALS FEEL EQUALLY FIRM, NOT SOFT. NO DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFORMED PER CESSNA 680A AMM 32-42-00. SERVICED HYDRAULIC RESERVOIR WITH 2 QT OF MIL-PRF-87257 PER CESSNA 680A AMM 12-10-30.
